# SDR JJBA20161008011

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,165 hours, 16,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Part serial: 23450
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS EXIT LIGHTS NOT ILLUMINATING.  R & R THE BATTERY PACKS, OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
